# SDR AALA202305120480

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 787-9
- Aircraft serial: 40654
- Aircraft time: 19,339 hours, 2,401 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 410046545
- Part serial: 83455A1
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Part time: 1,939 hours, 2,401 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DEPARTURE EICAS MESSAGE SHOWS DOOR EPAS SENSORS 2L. REMOVED AND REPLACED PRESSURE BOTTLE ASSEMBLY.
